Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 5, NWS Jackson, KY

May 18, 2020Bath County, Fleming County, Rowan County, Kentucky

NWS Jackson, KY issued this flash flood warning at May 18, 2020, 10:25 PM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2020, 10:25 PM EDT (02:25 UTC)
Expired
May 19, 2020, 1:30 AM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 10:30 PM EDTFLASH FLOOD1 Ene Mount Carmel, KYWATER REPORTED OVER ROAD IN MT CARMEL. ROAD IS IMPASSABLE. ROAD CREWS ARE IN ROUTE TO ASSESS.
May 18, 10:33 PM EDTFLASH FLOOD1 Sw Plummers Landing, KYCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1 SW PLUMMERS LANDING. WATER REPORTED OVER ROAD AND IMPASSABLE ON HWY 32 NEAR PLUMMERS LANDING ROAD. ROAD CREWS ON ROUTE TO ASSESS.
May 18, 10:33 PM EDTFLASH FLOOD1 Sw Plummers Landing, KYWATER REPORTED OVER ROAD AND IMPASSABLE ON HWY 32 NEAR PLUMMERS LANDING ROAD. ROAD CREWS ON ROUTE TO ASSESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

598 
WGUS53 KJKL 190225
FFWJKL
KYC011-069-205-190530-
/O.NEW.KJKL.FF.W.0005.200519T0225Z-200519T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
1025 PM EDT Mon May 18 2020

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Central Bath County in east central Kentucky...
  Fleming County in east central Kentucky...
  Rowan County in east central Kentucky...

* Until 130 AM EDT.

* At 1024 PM EDT, Doppler radar indicated heavy rain across the 
  warned area. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Morehead, Owingsville, Marshall, Salt Lick, Ramey, Fannin Valley,
  Wyoming, Elliottville, Peasticks, Triplett, Flat Creek and Christy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown.

Report any flooding to local law enforcement. 

&&

LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
      3840 8342 3839 8340 3830 8333 3821 8330
      3819 8326 3819 8325 3818 8325 3817 8320
      3813 8322 3809 8334 3809 8383 3814 8390
      3852 8365

$$

JMW
1 follow-up statement
074 
WGUS73 KJKL 190530
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
130 AM EDT Tue May 19 2020

KYC011-069-205-190539-
/O.EXP.KJKL.FF.W.0005.000000T0000Z-200519T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-Fleming KY-Rowan KY-
130 AM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING FOR CENTRAL BATH...FLEMING AND ROWAN
COUNTIES WILL EXPIRE AT 130 AM EDT...

The heaviest rain has ended, and flash flooding is no longer 
expected; however, moderate rainfall will continue through the 
night, and some minor flooding of low lying areas will continue to 
occur across the area. 

LAT...LON 3849 8359 3843 8358 3840 8348 3838 8345
      3840 8342 3839 8340 3830 8333 3821 8330
      3819 8326 3819 8325 3818 8325 3817 8320
      3813 8322 3809 8334 3809 8383 3814 8390
      3852 8365

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at May 18, 8:29 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, May 18, 8:29 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
829 PM EDT Mon May 18 2020

.UPDATE...
Issued at 829 PM EDT MON MAY 18 2020

Far western counties have been worked over by convection, and
watch #93 has been discontinued there. Otherwise, the forecast is
on track, and changes are minimal.

&&

.SHORT TERM...(This evening through Tuesday night)
Issued at 503 PM EDT MON MAY 18 2020

TS Arthur continues to spin off the Carolina/Virginia coast.
Stacked (aloft and at the surface) pressure spinning over the
Midwest produced some severe weather yesterday across portions of
the Upper Midwest. Seeing a few differences mainly in that the
system has a little better instability to work with today (MLCAPE
~1000 J/kg) but less shear in the lower levels with 0-1/0-3 km
SRH is generally less around 100 m2/s2 or less. Effective shear
is even lower. There is better shear north of the Ohio where 0-3
km SRH climbs a little north of 200 m2/s2. Better than expected
CAPE and lower shear suggests a bit more of a wind threat and a
little less of a tornado threat. So while a tornado could not be
ruled out, it should be understood any spin-ups would be weak and
short lived.

Cold frontal zone associated with the low over IL/IN stretches
southward and basically bisects the Commonwealth. This feature
will slide eastward and stall out over eastern Kentucky, thus
providing a focus for shower and at times thunderstorm activity.
Concerns are that training (storms moving repeatedly over the same
general areas and locations) will cause excessive runoff and flash
flooding. Latest QPF estimates show this system producing
widespread 1 to 3 inches across our forecast area. Locally higher
amounts will be possible. PWATs across the region remain in the
1.3 to 1.6 inch range through Tuesday...close to 2 standard
deviations higher as compared to climatology. Thus locally heavy
rainfall will remain a concern and will allow the Flash Flood
Watch to continue for most areas. Model solutions did suggest that
training will be a possibility well down into the Tennessee
Valley. Thus extended our current Flash Flood Watch earlier today
to include zones down to the state line.

.LONG TERM...(Wednesday through Monday)
Issued at 400 PM EDT MON MAY 18 2020

An upper level low will continue to rotate across the Lower Ohio
and Tennessee Valleys. This will keep the weather unsettled at
least through end of the week. This means daily chances of
afternoon showers and thunderstorms. The clouds will also keep
temperatures below normal Wednesday before climbing back to near
normal for the remainder of the week. Then by this weekend the
models become more divergent on the pattern, with the GFS becoming
more zonal with embedded shortwaves leading to a wetter pattern
versus the ECMWF showing more of a ridge in place. Given this will
likely need to keep PoPs in the slight to chance range at best
given the uncertainty. The temperatures are expected to moderate
back above normal this weekend into early next week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
ISSUED AT 829 PM EDT MON MAY 18 2020

Conditions varied widely across the area at the start of the
period. IFR or worse was present over the western part of the
forecast area in many places from around KEKQ to KSYM, while the
extreme eastern part of the state around KSJS was VFR. Showers and
a few thunderstorms were occurring in the west, with largely dry
weather in the far east.

Precipitation will make it into the far eastern portion of the
state at times, especially on Tuesday morning. Otherwise, the same
general pattern of flight categories will persist through most of
the forecast period.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday evening for KYZ044-050>052-
058>060-068-069-079-080-083>088-104-106>117-119.

&&

UPDATE...HAL
SHORT TERM...RAY
LONG TERM...DJ
AVIATION...HAL
Hazardous weather outlook, May 18, 4:07 PM EDT, 6 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
407 PM EDT Mon May 18 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106-108-109-
111>117-192315-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Wolfe-Magoffin-Lee-Breathitt-Knott-Owsley-Perry-
Clay-Leslie-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Campton,
Salyersville, Beattyville, Jackson, Hindman, Pippa Passes,
Booneville, Hazard, Manchester, and Hyden
407 PM EDT Mon May 18 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
...TORNADO WATCH 193 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Late this Afternoon and Tonight.

Thunderstorms will be possible today through this evening. Some
storms will contain locally heavy rainfall, which may lead to
flash flooding. Additionally, a few of the storms this afternoon
and early evening could produce damaging wind gusts. A short
lived, weak tornado can not be ruled out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible Tuesday, with flash flooding a
continued threat.

Thunderstorms will continue to be possible at times from
Thursday through Sunday, mainly each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for excessive rainfall today
through Tuesday.

KYZ107-110-119-192315-
Johnson-Floyd-Martin-
Including the cities of Paintsville, Prestonsburg, Wheelwright,
and Inez
407 PM EDT Mon May 18 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms will be possible today through this evening. Some
storms will contain locally heavy rainfall, which may lead to
flash flooding. Additionally, a few of the storms this afternoon
could strong wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible Tuesday, with flash flooding a
continued threat.

Thunderstorms will continue to be possible at times from
Thursday through Sunday, mainly each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for excessive rainfall today
through Tuesday.

KYZ118-120-192315-
Letcher-Pike-
Including the cities of Jenkins, Whitesburg, Coal Run,
Elkhorn City, Pikeville, and South Williamson
407 PM EDT Mon May 18 2020

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms will be possible today through this evening. Some
storms will contain locally heavy rainfall, which may lead to
minor flooding of low lying areas. Additionally, a few of the
storms this afternoon could produce strong wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible Tuesday, with minor flooding of low
lying areas a continued threat.

Thunderstorms will continue to be possible at times from
Thursday through Sunday, mainly each afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed for excessive rainfall today
through Tuesday.

RAY/DJ

In the hours before

Special weather statement, May 18, 6:15 PM EDT, 4 hours 10 minutes before
Special Weather Statement
National Weather Service JACKSON KY
615 PM EDT Mon May 18 2020

KYZ068-079-080-182245-
Rockcastle-Laurel-Pulaski-
615 PM EDT Mon May 18 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN LAUREL...
NORTHEASTERN PULASKI AND SOUTHERN ROCKCASTLE COUNTIES...

At 615 PM EDT, strong thunderstorms were clustered over Bloss, or 12
miles south of Mount Vernon, moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Vernon, Wood Creek Lake, Pongo, Spiro, Lamero, Wabp, Hansford,
Valley Oak, Mershons, Hazel Patch, Pine Hill, Camp Wildcat, Wellhope,
Sand Hill, Billows, Grade, Burr, Maretburg, Gauley and Shopville.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3701 8432 3708 8452 3738 8439 3729 8410
TIME...MOT...LOC 2215Z 204DEG 23KT 3718 8435

JMW
Special weather statement, May 18, 6:33 PM EDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service JACKSON KY
633 PM EDT Mon May 18 2020

KYZ068-069-182300-
Jackson-Rockcastle-
633 PM EDT Mon May 18 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN JACKSON
AND NORTHERN ROCKCASTLE COUNTIES...

At 633 PM EDT, strong thunderstorms were clustered over Bummer, or
near Mount Vernon, moving northeast at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Vernon, Boone, Donaro, Morrill, Bummer, Threelinks, Robinet,
Hiatt, Kerby Knob, Waneta, Horse Lick, Roundstone, Clover Bottom,
Lake Linville, Climax, Renfro Valley, Disputanta, Brazil, Shirley and
Sandgap.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3748 8441 3748 8437 3754 8435 3753 8430
      3752 8430 3751 8426 3753 8423 3752 8420
      3756 8415 3757 8402 3755 8398 3730 8416
      3730 8418 3729 8418 3738 8446
TIME...MOT...LOC 2233Z 211DEG 23KT 3744 8427

JMW
Special weather statement, May 18, 7:00 PM EDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service JACKSON KY
700 PM EDT Mon May 18 2020

KYZ058-068-069-182330-
Jackson-Estill-Rockcastle-
700 PM EDT Mon May 18 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT ESTILL...NORTHWESTERN
JACKSON AND NORTHEASTERN ROCKCASTLE COUNTIES...

At 700 PM EDT, strong thunderstorms were clustered over Locust
Branch, or 10 miles southwest of Irvine, moving northeast at 35 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Irvine, Ravenna, Threelinks, Rice Station, Kings Station, Calloway
Crossing, Wiseman Crossing Station, Winston, Wisemantown, Brazil,
Weedon, Shirley, Drip Rock, Blanton Flats, Alumbaugh, Pitts, Harris
Ferry, West Irvine, Fox and Hisel.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3752 8425 3752 8420 3756 8416 3757 8409
      3765 8413 3767 8409 3775 8408 3778 8411
      3781 8408 3782 8410 3780 8412 3781 8412
      3784 8411 3784 8408 3782 8407 3783 8406
      3771 8382 3741 8410 3750 8426
TIME...MOT...LOC 2300Z 210DEG 33KT 3758 8409

JMW
Special weather statement, May 18, 7:03 PM EDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service JACKSON KY
703 PM EDT Mon May 18 2020

KYZ079-080-084-085-182330-
Whitley-McCreary-Laurel-Pulaski-
703 PM EDT Mon May 18 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAUREL...
SOUTHEASTERN PULASKI...NORTHEASTERN MCCREARY AND NORTHWESTERN WHITLEY
COUNTIES...

At 702 PM EDT, a strong thunderstorm was located over Honeybee, or 8
miles northeast of Whitley City, moving northeast at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Honeybee, Holly Bay Rec. Area, Cumberland Falls S.P., Barton, Grove,
Huxley, Baldrock, Dorthae, Deering, North Corbin, Rockcastle Springs,
Hightop, Keavy, Youngs Creek, Vox, Bark Camp, Rye and Corbin.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3675 8434 3682 8446 3712 8435 3700 8405
TIME...MOT...LOC 2302Z 209DEG 23KT 3682 8438

JMW
Special weather statement, May 18, 7:14 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service JACKSON KY
714 PM EDT Mon May 18 2020

KYZ068-069-080-182345-
Jackson-Rockcastle-Laurel-
714 PM EDT Mon May 18 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LAUREL...
JACKSON AND SOUTHEASTERN ROCKCASTLE COUNTIES...

At 714 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Foxtown to Bunch. Movement was northeast
at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with these
storms.

Locations impacted include...
London, McKee, Carico, Robinet, Pittsburg, Shop Branch, Privett,
Bradshaw, Horse Lick, Brazil, Hurley, Settle Store, Mershons, Hazel
Patch, Camp Wildcat, Moores Creek, Cruise, East Bernstadt, Parrot and
Loam.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3709 8430 3710 8428 3711 8429 3712 8428
      3712 8430 3751 8413 3755 8391 3752 8389
      3748 8389 3746 8387 3716 8400 3707 8426
TIME...MOT...LOC 2314Z 227DEG 24KT 3751 8402 3710 8423

JMW
Special weather statement, May 18, 7:29 PM EDT, 2 hours 56 minutes before
Special Weather Statement
National Weather Service JACKSON KY
729 PM EDT Mon May 18 2020

KYZ058-059-069-108-111-190000-
Jackson-Lee-Estill-Wolfe-Powell-
729 PM EDT Mon May 18 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL POWELL...
ESTILL...NORTH CENTRAL JACKSON...NORTHWESTERN LEE AND WEST CENTRAL
WOLFE COUNTIES...

At 729 PM EDT, strong thunderstorms were clustered over Station Camp,
or near Irvine, moving northeast at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Stanton, Irvine, Clay City, Ravenna, Pilot, Leeco, Kimbrell, Rice
Station, Kings Station, Calloway Crossing, Wiseman Crossing Station,
Winston, Patsey, Wisemantown, Vaughns Mill, Hardwick, Weedon, Drip
Rock, Blanton Flats and Knowlton.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3774 8365 3751 8398 3759 8411 3761 8412
      3765 8413 3767 8409 3768 8410 3771 8409
      3792 8391
TIME...MOT...LOC 2329Z 220DEG 17KT 3765 8398

JMW

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 9:57 PM EDTAreal Flood AdvisoryJKLBath, Estill, Fleming, Jackson, Laurel, Menifee and 3 more11 hr
May 18, 10:50 PM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel, Whitley10 hr
May 19, 1:09 AM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley7 hr
May 19, 1:28 AM EDTAreal Flood AdvisoryJKLBath, Fleming, Montgomery, Rowan8 hr
May 19, 6:14 AM EDTRiver Flood AdvisoryJKLEstill, Powell3 hr
May 19, 8:03 AM EDTAreal Flood WarningJKLClay, Estill, Jackson, Knox, Laurel, Rockcastle and 1 more12 hr
May 19, 8:24 AM EDTAreal Flood WarningJKLBath, Estill, Fleming, Menifee, Montgomery, Powell and 1 more15 hr
May 19, 8:46 AM EDTRiver Flood WarningJKLEstill54 hr
May 19, 8:46 AM EDTRiver Flood WarningJKLEstill, Powell54 hr
May 19, 10:12 AM EDTAreal Flood AdvisoryJKLBell, Breathitt, Clay, Jackson, Knox, Lee and 5 more9 hr
May 19, 12:55 PM EDTAreal Flood AdvisoryJKLBell, Breathitt, Clay, Harlan, Knott, Leslie and 2 more6 hr
May 19, 3:56 PM EDTRiver Flood WarningJKLLee20 hr
May 19, 5:37 PM EDTRiver Flood AdvisoryJKLBell24 hr
May 19, 6:43 PM EDTAreal Flood AdvisoryJKLBell, Breathitt, Clay, Harlan, Knott, Leslie and 2 more3 hr
May 19, 7:20 PM EDTAreal Flood AdvisoryJKLBell, Breathitt, Clay, Jackson, Knox, Lee and 5 more115 min
May 19, 7:47 PM EDTRiver Flood AdvisoryJKLClay22 hr
May 19, 7:47 PM EDTRiver Flood AdvisoryJKLOwsley42 hr
May 19, 7:47 PM EDTRiver Flood AdvisoryJKLKnox41 hr
May 19, 7:47 PM EDTRiver Flood AdvisoryJKLWhitley3 days

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.